# SDR DALA2021020100614

- Difficulty date: January 31, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N504DN
- Make and model: Airbus A350-941
- Aircraft serial: 0160
- Aircraft time: 13,872 hours, 1,259 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Board
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3504 CEILING LTS INOP AND EMERGENCY LTS ON 20AB-36ABC WHEN IN ARM POSITION.  CORRECTIVE ACTION: REPLACED 503XY, PCB, PER A350 AMM 24-74.  EMERGENCY LIGHTS AND CEILING LTS OPS NORMAL.
